# SDR 95ZZZX4168

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivets
- Part number: MS20426AD
- Condition: Loose
- Location: Rt Wing
- Part time: 95 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIVETS LOCATED IN RT WING OUTBOARD OF NACELLE TOP SPAR AREA LOOSE CAUSING FUEL LEAK.  VERY COMMON OCCURRENCE WITH APPROXIMATELY A 6-10 RIVET LENGTH ALONG TOP WING SPAR.
